# SDR 98FDEA00160

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

98-0059 ON TAKEOFF, RIGHT MAIN GEAR DOOR LIGHT CAME ON AND WOULD NOT GO OFF.  CYCLED GEAR, LIGHT WENT OUT.  INSPECTED AND CLEANED RIGHT MAIN GEAR DOOR SWITCH.  CYCLED DOOR SEVERAL TIMES.  OPERATIONAL CHECK NORMAL.
